# SDR ASAA2014040407442

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 20,387 hours, 6,134 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Bleed
- Part time: 24,242 hours, 8,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED TRIP OFF ILLUMINATED 5 MINUTES AFTER LEVELING OFF AT FL 410. TRIP RESET IAW QRH. DESCENDED TO FL 370, 5 MINUTES AFTER LEVEL OFF,  NR 1 BLEED TRIP OFF ILLUMINATED AGAIN. ONCE AGAIN RESET IAW QRH. BOTH TIMES PRESSURIZATION REMAINED AT CRUSING ALT OR 8000 FT ON 1 PACK. NO EXCESS TEMP NOTED ON SUPPLY DUCT TEMP GUAGE.  ACFT GROUNDED.  PERFORMED BLEED TRIP OFF LIGHT FAULT ISOLATION IAW FIM TASK 36-10, TASK 801. GROUND VERIFIED NR 1 ENGINE BLEED AIR COMPONENTS OPS CHECK GOOD. R & R BLEED AIR REGULATOR, OPS CHECK GOOD IAW AMM 36-11-03, NR 1 ENG BLEED AIR TRIP LIGHT EXTINGUISHED.
